Weight Gain And Robaxin

1 Reply Updated



Conversation Starter

diane Says:


does taking robaxin cause weight gain. my dr. gave it to me for mustle spasams along with percocet forpain after having back surgery and if its not the robaxin could it be the percocet causing this gain im desperate for an answer



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you consulted your doctor?

It's really difficult for anyone online to guess what's causing the weight gain, it may be one of the medications, or it may be just due to your being inactive, after the surgery. There is also the possibility that it is just a natural part of your aging process.


https:/­/­www.medschat.com/­wiki/­Robaxin/­


https:/­/­www.medschat.com/­wiki/­Percocet/­

How much have you gained?


REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Gain weight and Lowe metabolism
I am 26 years old and I am 5'3" and weigh 98 pounds what can I do to gain weight and lower my metabolism? ## Hel... 1 reply
Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
Weight gain and depression AFTER getting off Pristiq
I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies
Weight Gain and No Energy/ AXIRON
My t levels on saliva test where 23. 4 times below average. Have been on Axiron for 3 weeks at 30mg and feeling no energ... 2 replies
Weight gain and nortriptyline
Hi. I've been taking nortriptyline for 3 years now. I am 18 year old female. I originally started with only 10 mg an... 1 reply
Weight gain and hair loss
2 months ago my doctor prescribed Pradaxa because I have Dvt. I have other health issues therefore I take quite a few me... 1 reply
weight gain and eating
My name is josh,I am 33 years old. I have been struggling with weight gain as long as I can remember. Through the years ... 1 reply
Weight gain and grow hair
I have taken CB-1it help me gain weight I would like to try a new product hair infinity to grow hair their both natural ... 1 reply
Weight gain and I am ready to stop medication
Aspavor 40mg made me gain weight. I have not changed my diet. I am unhappy. Major unhappy!! I will stop taking the tabs ... 1 reply
Weight gain on Epitec and Tegretol
Hi, I am on epitec 150mg in the morning and 250mg at night, as well as tegretol cr 400mg twice a day. My weight is pilin... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 May 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA